# SDR CA121009005

- Difficulty date: October 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Engine: Ge CF348E5A1
- System (JASC): 3440 · Independent Position Determining System
- Part: Transponder
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF THE CREW WAS ADVISED BY ATC THEY WERE NOT RECEIVING TRANSPONDER INFO FROM THE FLIGHT.  THE FLIGHT RETURNED AND LANDED NORMALLY.  THE CREW DID NOT DECLARE ANY EMERGENCY BUT THE EMERGENCY RESPONSE VEHICLES ATTENDED THE LANDING.   MRC1 NIM REPLACED IAW AMM 34-02-04.
